Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Cheyenne, WY

June 28, 2016Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 28, 2016, 4:31 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 4:31 PM MDT (22:31 UTC)
Expired
Jun 28, 2016, 4:59 PM MDT
In force
28 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 68 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WUUS55 KCYS 282231
SVRCYS
WYC015-031-282315-
/O.NEW.KCYS.SV.W.0057.160628T2231Z-160628T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 515 PM MDT

* AT 430 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  CHUGWATER...OR 25 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HAWK SPRINGS AROUND 515 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4169 10477 4187 10474 4184 10426 4158 10434
TIME...MOT...LOC 2230Z 280DEG 19KT 4177 10464 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
1 follow-up statement
668 
WWUS55 KCYS 282259
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT TUE JUN 28 2016

WYC015-031-282308-
/O.CAN.KCYS.SV.W.0057.000000T0000Z-160628T2315Z/
GOSHEN WY-PLATTE WY-
459 PM MDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOSHEN AND
SOUTHEASTERN PLATTE COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4169 10477 4187 10474 4184 10426 4158 10434
TIME...MOT...LOC 2255Z 280DEG 19KT 4174 10444 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:36 PM MDT, 55 minutes earlier.

Area forecast discussion, Jun 28, 3:36 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
336 PM MDT TUE JUN 28 2016

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM MDT Tue Jun 28 2016

Afternoon water vapor loop depicted the shortwave moving ESE
across eastern MT/northeast MT. This wave and upper level jetlet
was providing sufficient lift for scattered active convection
across central/eastern WY and western SD. Areas west of the Front
Range, convection was high based with threat for dry microbursts.
East of the Front Range into the plains, the environment was more
moist and unstable with dew points in the 50s and temperatures in
the 80s and low 90s generating SBCAPES of 1500-2500 j/kg. 0-6km
shear profiles were not as impressive, so main threats for plains
storms will be potential for very large hail and damaging
downburst winds. Convective mode per HRRR has been consistently
discrete cells/small clusters through early evening, then
transitioning to linear/MCS mode mid to late evening over western
NE. Regardless, it'll be a busy afternoon/evening shift.

Convection will develop once again Wednesday afternoon and evening
with the stalled boundary along the Front Range. Not as impressive
environmental parameters as today, but still SBCAPEs ~1000-2000
j/kg and 0-6km shear ~30-40 kt suggest isolated severe threat
east of the I-25 corridor. It will be seasonably warm Wednesday
with highs in the upper 70s and 80s.

The upper ridge over the Four Corners will gradually weaken with
swath of monsoonal moisture overspreading the CWA. A potent
shortwave will track southeast into the Upper Midwest, with a
cold front pushing south and west into the CWA Wednesday night.
Precipitable water (PWAT) values are progged to increase to 0.75
to 1.25 inches Thursday with a moist post-frontal east to
southeast flow. Overall severe potential Thursday will be low with
less shear and lower CAPE values, however a few strong storms with
small hail and gusty winds will be possible. The main concern will
be locally heavy rainfall with higher PWATs and slower storm motions.
High temperatures Thursday will fall below seasonal normals with
upper 60s and 70s.

.LONG TERM...(Thursday night through Tuesday)
Issued at 300 PM MDT Tue Jun 28 2016

Thursday night/Friday...Isolated to scattered evening showers and
thunderstorms Thursday night will gradually decrease in areal
coverage with the loss of daytime heating. A bit less areal coverage
of showers and thunderstorms Friday afternoon and evening with less
low and mid level moisture and low level winds from the south rather
than from the more upslope easterly direction.

Saturday...Shortwave progged to be east of our counties in the
afternoon with shortwave ridging overhead. With some drying noted in
the low and mid levels and warmer temperatures aloft, only isolated
thunderstorms anticipated.

Sunday...Flow aloft becomes northwest. With relatively warm mid
level temperatures near 16 Celsius acting to limit convective
development, and limited low and mid level moisture, only isolated
afternoon and evening thunderstorms expected.

Fourth of July...Heights aloft progged to increase with even more
drying in the low and mid levels, thus thunderstorm chances look
quite meager, so this should be a nice day for outdoor activities
all day long, even in the evening hours.

Tuesday...Heights aloft decrease slightly, though with limited low
and mid level moisture, only isolated thunderstorms at best, are
anticipated.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1124 AM MDT Tue Jun 28 2016

Wyoming TAFS...VFR at Rawlins and Laramie with isolated
thunderstorms from 21Z to 02Z. At Cheyenne, VFR prevails with
isolated to widely scattered thunderstorms from 21Z to 02Z
producing wind gusts to 45 knots and localized MVFR. MVFR in
fog and low clouds at Cheyenne from 10Z to 15Z.

Nebraska TAFS...VFR prevails. Scattered thunderstorms, some
possibly severe, between 20Z and 06Z, with strongest storms
producing wind gusts in excess of 50 knots, large hail, heavy
rain and extreme turbulence under MVFR conditions. IFR in fog
and low clouds developing from 06Z to 15Z.

&&

.FIRE WEATHER...
Issued at 230 PM MDT Tue Jun 28 2016

A potent upper level disturbance interacting with a moist and
unstable environment will produce scattered afternoon and evening
thunderstorms. Some of the storms east of the laramie range may
be severe with damaging winds and large hail. isolated to scattered
afternoon and evening showers and thunderstorms will develop
wednesday through saturday...with dry and warm conditions sunday
and independence day.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 28, 1:52 PM MDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
152 PM MDT TUE JUN 28 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
292000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
152 PM MDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT.

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE LARAMIE
RANGE BY MID AFTERNOON AND MOVE SOUTHEAST THROUGH THIS EVENING.
SOME OF THE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH SATURDAY. SOME STRONG STORMS WILL BE
POSSIBLE...HOWEVER THE OVERALL THREAT FOR ORGANIZED SEVERE WEATHER
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH THIS
EVENING.

WYZ104-105-109>116-292000-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
152 PM MDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS
EVENING. THE STRONGER STORMS MAY PRODUCE BRIEF HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jun 28, 4:09 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT TUE JUN 28 2016

WYZ117-118-282300-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
409 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
500 PM MDT...

AT 408 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF WARREN AFB...OR 10 MILES WEST OF CHEYENNE...MOVING
SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
WARREN AFB AROUND 430 PM MDT.
FRONTIER PARK AROUND 435 PM MDT.
SOUTH GREELEY AROUND 445 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOUTH GREELEY HIGH AND
FOX FARM-COLLEGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 3 AND 12.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 351 AND 364.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4119 10507 4124 10496 4111 10473 4100 10498
TIME...MOT...LOC 2208Z 327DEG 13KT 4118 10500

RUBIN
Special weather statement, Jun 28, 4:15 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
415 PM MDT TUE JUN 28 2016

WYZ101-102-282315-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
415 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND WEST
CENTRAL NIOBRARA COUNTIES UNTIL 515 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BILL...OR 34 MILES SOUTH OF WRIGHT...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BILL AROUND 425 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4328 10540 4338 10522 4342 10514 4308 10483
      4296 10496
TIME...MOT...LOC 2215Z 311DEG 22KT 4329 10525

RUBIN
Local storm report, Jun 28, 4:22 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     DEER CREEK              42.83N 105.78W
06/28/2016  M63 MPH          CONVERSE           WY   DEPT OF HIGHWAYS

            SUSTAINED 47 MPH.

&&

MJAMSKI
Local storm report, Jun 28, 4:24 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     GLENROCK                42.86N 105.86W
06/28/2016  E60.00 MPH       CONVERSE           WY   TRAINED SPOTTER

&&

KCOTSAKI
Special weather statement, Jun 28, 4:24 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT TUE JUN 28 2016

WYZ107-108-282315-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
424 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN AND
SOUTHEASTERN PLATTE COUNTIES UNTIL 515 PM MDT...

AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF CHUGWATER...OR 24 MILES SOUTHEAST OF WHEATLAND...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAWK SPRINGS AROUND 510 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4169 10477 4187 10474 4185 10421 4158 10428
TIME...MOT...LOC 2224Z 277DEG 23KT 4177 10466

FINCH
Special weather statement, Jun 28, 4:25 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT TUE JUN 28 2016

WYZ101-102-107-282330-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
EAST PLATTE COUNTY WY-
425 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE...
SOUTHWESTERN NIOBRARA AND NORTHEASTERN PLATTE COUNTIES UNTIL 530 PM
MDT...

AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANNING RANCH...OR 22 MILES NORTHEAST OF DOUGLAS...MOVING SOUTHEAST AT
30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANNING RANCH AROUND 430 PM MDT.
  KEELINE AROUND 505 PM MDT.
  MANVILLE AROUND 510 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOST SPRINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4298 10531 4313 10504 4285 10440 4256 10472
TIME...MOT...LOC 2225Z 306DEG 26KT 4295 10503

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:11 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 27, 6:25 PM MDTSevere Thunderstorm WarningCYSNiobrara36 min
Jun 28, 2:42 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 28, 2:43 PM MDTSpecial Weather StatementCYSCarbon47 min
Jun 28, 3:36 PM MDTSpecial Weather StatementCYSNiobrara39 min
Jun 28, 3:37 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 28, 3:58 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara38 min
Jun 28, 4:01 PM MDTSevere Thunderstorm WarningCYSConverse, Platte44 min
Jun 28, 4:02 PM MDTSevere Thunderstorm WarningCYSNiobrara58 min
Jun 28, 4:09 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 28, 4:15 PM MDTSpecial Weather StatementCYSConverse60 min
Jun 28, 4:24 PM MDTSpecial Weather StatementCYSGoshen51 min
Jun 28, 4:25 PM MDTSpecial Weather StatementCYSNiobrara65 min
Jun 28, 4:34 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara28 min
Jun 28, 4:59 PM MDTSevere Thunderstorm WarningCYSGoshen26 min
Jun 28, 5:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie26 min
Jun 28, 5:53 PM MDTSpecial Weather StatementCYSGoshen52 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.